Applications harmoniques stables dans P n

D. Burns; P. De Bartolomeis

Annales scientifiques de l'École Normale Supérieure (1988)

  • Volume: 21, Issue: 2, page 159-177
  • ISSN: 0012-9593

How to cite

top

Burns, D., and De Bartolomeis, P.. "Applications harmoniques stables dans $P^n$." Annales scientifiques de l'École Normale Supérieure 21.2 (1988): 159-177. <http://eudml.org/doc/82223>.

@article{Burns1988,
author = {Burns, D., De Bartolomeis, P.},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Riemannian manifold; Riemannian surface; stable harmonic map},
language = {fre},
number = {2},
pages = {159-177},
publisher = {Elsevier},
title = {Applications harmoniques stables dans $P^n$},
url = {http://eudml.org/doc/82223},
volume = {21},
year = {1988},
}

TY - JOUR
AU - Burns, D.
AU - De Bartolomeis, P.
TI - Applications harmoniques stables dans $P^n$
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1988
PB - Elsevier
VL - 21
IS - 2
SP - 159
EP - 177
LA - fre
KW - Riemannian manifold; Riemannian surface; stable harmonic map
UR - http://eudml.org/doc/82223
ER -

References

top
  1. [AHS] M. F. ATIYAH, N. HITCHIN et I. M. SINGER, Self-duality in Four Dimensional Riemannian Geometry (Proc. Roy. Soc. Lond., A 362, 1978, p. 425-461). Zbl0389.53011MR80d:53023
  2. [B] C. BOYER, Conformal Duality and Compact Complex Surfaces (Math. Ann., 274, 1986, p. 517-526). Zbl0571.32017MR87i:53068
  3. [BdB 1] D. BURNS et P. DE BARTOLOMEIS, Stable Harmonic Maps Into Pn, à paraître aux comptes rendus du colloque "Applications Harmoniques", Marseille/Luminy, juin, 1986. 
  4. [BdB 2] D. BURNS et P. DE BARTOLOMEIS, Stable Vector Bundles and Extremal Metrics (à paraître). 
  5. [BBdBR] D. BURNS, F. BURSTALL, P. DE BARTOLOMEIS et J. RAWNSLEY, Stable Maps Into Köhler Manifolds (à paraître). 
  6. [BRS] F. BURSTALL, J. RAWNSLEY et S. SALOMON, Stable Harmonic 2-spheres in Symmetric Spaces (Bull. AMS, vol. 16, (2), 1987, p. 274-278). Zbl0617.58019MR88e:58024
  7. [BS] F. BURSTALL et S. SALOMON, Tournaments, Flags and Harmonic Maps (Math. Ann., vol. 280, 1987. Zbl0597.58005
  8. [BW] F. BURSTALL et J. WOOD, The Construction of Harmonic Maps Into Complex Grassmannians (J. Diff. Geom., vol. 23, 1986, p. 255-298). Zbl0588.58018MR88i:58038
  9. [C] E. CALABI, Métriques Köhlériennes et Fibrés Holomorphes (Ann. Sci. E.N.S., 4. sér., vol. 12, 1979, p. 269-294). Zbl0431.53056MR83m:32033
  10. [CW] S. S. CHERN et J. WOLFSON, Harmonic Maps of the Two-sphere Into a Complex Grassmann Manifold II (Ann. Math., vol. 125, 1987, p. 301-335). Zbl0627.58017MR88g:58038
  11. [D] A. DERDZINSKI, Self-dual Köhler Manifolds and Einstein Manifolds of Dimension Four (Comp. Math., vol. 49, 1983, p. 405-433). Zbl0527.53030MR84h:53060
  12. [H] N. HITCHIN, Köhlerian Twistor Spaces (Proc. Lond. Math. Soc., vol. 43, (3), 1981, p. 133-150). Zbl0474.14024MR84b:32014
  13. [K] J. KING, The Currents Defined by Analytic Varieties (Acta Math., vol. 127, 1972, p. 185-220). Zbl0224.32008MR52 #14359
  14. [L] H. B. LAWSON, Surfaces minimales et la construction de Calabi-Penrose (Sém. Boubaki, exp. 624, Astér., 1985, p. 121-122). Zbl0734.53044MR87a:58043
  15. [LS] H. B. LAWSON et J. SIMONS, On Stable Currents and Their Applications to Global Problems in Real and Complex Geometry (Ann. Math., vol. 98, 1974, p. 427-450). Zbl0283.53049MR48 #2881
  16. [LB] C. LE BRUN, On the Topology of Self-dual 4-manifolds (Proc. AMS, vol. 98, 1986, p. 367-640). Zbl0606.53029MR87k:53107
  17. [O] S. OHNITA, On Pluriharmonicity of Stable Harmonic Maps (J. London Math. Soc., (2), vol. 35, 1987, p. 563-568). Zbl0588.58019MR88j:58026
  18. [S] N. SIBONY, Quelques problèmes de prolongements en analyse complexe (Duke Math. J., vol. 52, 1985, p. 157-198). Zbl0578.32023MR87e:32020
  19. [Si1] Y. T. SIU, Analyticity of Sets Associated with Lelong Numbers and the Extension of Positive Closed Currents (Inv. Math., vol. 27, 1974, p. 53-156). Zbl0289.32003MR50 #5003
  20. [Si 2] Y. T. SIU, The Complex Analyticity of Harmonic Maps and the Strong Rigidity of Compact Köhler Manifolds (Ann. Math., vol. 112, 1980, p. 73-111). Zbl0517.53058MR81j:53061
  21. [Si 3] Y. T. SIU, Curvature Characterisation of Hyperquadrics (Duke Math. J., vol. 47, 1980, p. 641-654). Zbl0468.53054MR81k:53060
  22. [SY] Y. T. SIU et S.-T. YAU, Compact Köhler Manifolds of Positive Bisectional Curvature (Inv. Math., vol. 59, 1980, p. 189-204). Zbl0442.53056MR81h:58029
  23. [Sm] R. T. SMITH, The Second Variation of a Harmonic Map (Proc. AMS, vol. 47, 1975, p. 229-236). Zbl0303.58008
  24. [U] K. UHLENBECK, Harmonic Maps Into Lie Groups, preprint. Zbl0677.58020
  25. [V] J.-L. VERDIER, Applications stables de S2 dans S4, dans Geometry Today, Giornate di Geometria, Roma, 1984, p. 267-282, Birkhöuser, Basel/Boston, 1985. Zbl0581.58012
  26. [W] J. WOLFSON, Harmonic Sequences and Harmonic Maps to Complex Grassmann manifolds (à paraître). Zbl0642.58021

NotesEmbed ?

top

You must be logged in to post comments.